MathSciNet Relay Station
MathSciNet bibliographic data
MR2026545 (2004j:37101) 37J10 (37C25 37E30 37E45 57M60)
Franks, John; Handel, Michael Periodic points of Hamiltonian surface diffeomorphisms. Geom. Topol. 7 (2003), 713–756 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement